Medical Questions > Nutrition > Vitamins Forum

zinc deficiency but zinc supplements make me dizzy and faint

I recently got tested for vitamin and mineral levels because I have chronic fatigue. Zinc was low (among others) but when I take a small dose (7mg?-Ish) sublingually I immediately feel faint and dizzy. Any explanation for this?
Did you find this post helpful?
|

replied June 16th, 2013
I just did some research and see that zinc could lower blood sugar. When I reacted it did feel like a sudden onset of a really bad bout of hypoglycemia. I took it to be a general reaction to the supplement since I felt fine before hand although I knew it was time for me to eat soon again (I do get hypoglycemic quite easily). Maybe that's the answer? Still would love people's input. Thanks.
|
Did you find this post helpful?

replied July 14th, 2013
Zinc can often cause dizzyness and even nausea. This is actually extremely common. To avoid this, many people will take the zinc before bed to keep the nausea from bothering them.
|
Did you find this post helpful?
Quick Reply